Paracetamol 125mg + Phenylephrine 2.5mg + C.P.M 1mg

Rs.36.00

Medicine have Paracetamol 125mg + Phenylephrine
2.5mg + C.P.M 1mg is comes Under Class Paediatric , Anticold Packing ::10ml with dropper
Case Size: 180 Price :: Rs ./Unit

Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Medicine ® Has Generic Salt :: Paracetamol 125mg + Phenylephrine 2.5mg + C.P.M 1mg

Paracetamol 125mg + Phenylephrine 2.5mg + C.P.M 1mg  Packing :: 10ml with dropper Case Size: 180

Main Medicine Class:: Paediatric , Anticold   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Paracetamol 125mg , Phenylephrine 2.5mg , C.P.M 1mg Rs.   /  10ml with dropper Case Size: 180
 Salt Name OR Generic Name Composition Packing
Paracetamol 125mg , Phenylephrine 2.5mg , C.P.M 1mg Paracetamol 125mg + Phenylephrine 2.5mg + C.P.M 1mg 10ml with dropper Case Size: 180

Additional information

Generic Salt Name

, ,

Therapeutic Class

,

Packaging Unit

10ml with dropper
Case Size: 180

GST Rate

12%

MRP Price / Box Unit

Rs. 55

Sale Price /Box Unit

Rs. 36

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?